| Is this combination ok???
Aug 21, 2007
hey, my name is Sandra and recently my Dr. gave Reyataz 200mg (2 pills a day ) and Truvada (1 pill a day) is this correct,please let me know cos I'm very worry to don't take the right medication,thanks
| Response from Dr. Young
Hello Sandra and thank you for your post.
Your regimen is not correct-- the tenofovir part of Truvada significantly lowers atazanavir (Reyataz) levels. As such, this drug-drug interaction needs to be corrected by using 100 mg ritonavir (Norvir) with 300 mg atazanavir. This dosing of boosted 'taz with Truvada is recommened by the manufacturers of the medications, the US FDA and US treatment guidelines. There is no reason why you should have to accept lower atazanavir levels- something that could seriously jeopardize the effectiveness of an otherwise very effective first-line drug regimen.
Best of health to you. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Burning Penis After Touching Anus Worried I Have HIV
- Burning Urethra After Fingering Worried I Have HIV
- Fever After Unprotected Sex Without Ejaculation Worried I Have HIV
- Muscle Ache After Anal Sex Bottom Sign Of HIV AIDS
- Sore On Penis After Getting Head Worried I Have HIV
- How Do I Get Rid Of Genital Warts In The Mouth?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.